# SDR ASO2005F00006

- Difficulty date: July 13, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Component: Airframe
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, TOWER INFORMED CREW THAT TIRE DEBRIS WAS NOTICED ON RUNWAY AFTER DEPARTURE.  THERE WERE NO INDICATIONS OF ENGINE DAMAGE AND AC CONTINUED.  EMERGENCY WAS DECLARED AND EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS PRECAUTION.  AC LANDED SAFELY.  UPON TOUCHDOWN, FIRE AND RESCUE CONFIMED IB RT MAIN TIRE WAS SHREDDED.  MAINT REMOVED AND REPLACED RT MLG IB AND OB WHEEL AND TIRE ASSEMBLIES.  ALSO, FOUND RT IB FLAP ASSEMBLY, RT WING T/E FAIRING AND RT SIDE AFT BELLY FARING DAMAGED.  MAINTENANCE REMOVED AND REPLACED RT IB FLAP ASSY AND RT WING TRAILING EDGE FAIRING.  MAINT REPAIRED THE RT SIDE AFT BELLY FAIRING IAW SRM.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
